Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 8 of 9 found articles
 
 
  Perturbations of weakly hyperbolic invariant sets of two-dimension periodic systems
 
 
Title: Perturbations of weakly hyperbolic invariant sets of two-dimension periodic systems
Author: Begun, N. A.
Appeared in: Vestnik St. Petersburg University. Mathematics
Paging: Volume 48 (2015) nr. 1 pages 1-8
Year: 2015
Contents:
Publisher: Allerton Press, Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 8 of 9 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands